Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness post intake of Diphenoxylate-Atropine?

I was given this, Dyphen/atrop, two 5MG pills for severe diarrhea. My pharmacist is really concerned about te doses, that this is way too much for me. It s not helping much and I keep trying to faint or pass out. What should I do? I don t have a cold. Thank you for your help!!
Wed, 2 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hi,

We will try to help you in the best way possible. First of all it's sad to know what you had been going through lately. Based on the history you have shared, though atropine can rarely cause low blood pressure which may cause dizziness.

Inhibition of acetylcholine a neurotransmitter can occasionally cause slow response. However, other causes need to be ruled out by a neurologist opinion.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Saddiq Ulabidin, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes dizziness post intake of Diphenoxylate-Atropine?

Hi, We will try to help you in the best way possible. First of all it s sad to know what you had been going through lately. Based on the history you have shared, though atropine can rarely cause low blood pressure which may cause dizziness. Inhibition of acetylcholine a neurotransmitter can occasionally cause slow response. However, other causes need to be ruled out by a neurologist opinion. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Saddiq Ulabidin, General & Family Physician